# SDR 7AHR201204132381

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 663
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 663 NEAR RBL 45.  REMOVED CORROSION FROM FOUND SUPPORT, CORROSION FOUND TO BE OUT OF LIMITS.  R & R FLOOR SUPPORT IAW CURRENT SRM.
